# SDR SWAA2022010547683

- Difficulty date: November 25, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 279 APPROX AT RT WING ; 2021-536607 / [01] REPLACED ANGLE AND FASTENER TRAILING EDGE LOCATED ORSS 279 APPROX AT RT WING; IAW B737-700 SRM 51-40-02; AND TOOL USED CALIPER P/N 500-196-30; S/N: A20226522; DUE DATE: 11-AUG-22.; [02] TASK CARD COMPLETE.
